Alert archive / Tennessee / Frost Advisories in 2012

Frost Advisory 3, NWS Memphis, TN

April 23, 201211 counties in Tennessee; 4 counties in Mississippi

NWS Memphis, TN issued this frost advisory at Apr 23, 2012, 4:01 AM CDT for 11 counties in Tennessee; 4 counties in Mississippi. It took effect at Apr 24, 2012, 1:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 23, 2012, 4:01 AM CDT (09:01 UTC)
In effect from
Apr 24, 2012, 1:00 AM CDT
Expired
Apr 24, 2012, 7:36 AM CDT
In force
7 hr
Issued by
NWS Memphis, TN

Counties Alcorn County, MS, Prentiss County, MS, Tippah County, MS, Tishomingo County, MS, Carroll County, TN, Chester County, TN, Decatur County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Henderson County, TN, Henry County, TN, Madison County, TN, McNairy County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 120 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 9.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2012-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2012-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1802 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

135 
WWUS74 KMEG 230901
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
401 AM CDT MON APR 23 2012

...FROST IS EXPECTED ACROSS PORTIONS OF WEST TENNESSEE AND
NORTHEAST MISSISSIPPI TUESDAY MORNING...

.MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
FALL INTO THE MIDDLE 30S ACROSS PORTIONS OF WEST TENNESSEE
AND NORTHEAST MISSISSIPPI TUESDAY MORNING. THIS WILL RESULT
IN AREAS OF FROST. WIDESPREAD FROST IS POSSIBLE IN THE COLDEST 
LOCATIONS THAT ARE PROTECTED FROM THE WIND. THE AFFECTED AREA IS
GENERALLY ALONG AND EAST OF A LINE FROM MARTIN TENNESSEE TO
BOLIVAR TENNESSEE TO RIPLEY MISSISSIPPI.

MSZ004>006-009-TNZ003-004-020-021-052>055-090>092-232100-
/O.NEW.KMEG.FR.Y.0003.120424T0600Z-120424T1300Z/
TIPPAH-ALCORN-TISHOMINGO-PRENTISS-WEAKLEY-HENRY-GIBSON-CARROLL-
MADISON-CHESTER-HENDERSON-DECATUR-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...MARTIN...
DRESDEN...PARIS...HUMBOLDT...MILAN...HUNTINGDON...JACKSON...
LEXINGTON...BOLIVAR...SAVANNAH
401 AM CDT MON APR 23 2012

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT TUESDAY. 

* TEMPERATURE/FROST COVERAGE...AREAS OF FROST CAN BE EXPECTED.
  WIDESPREAD FROST IS POSSIBLE IN THE COLDEST LOCATIONS THAT ARE
  PROTECTED FROM THE WIND. LOW TEMPERATURES WILL RANGE BETWEEN 34
  AND 37 DEGREES.

* TIMING...FROM 1 AM TO 8 AM TUESDAY MORNING.

* IMPACTS...TENDER VEGETATION THAT HAS BEEN RECENTLY PLANTED MAY
  BE DAMAGED OR KILLED IF PROPER PRECAUTIONS ARE NOT TAKEN DUE TO
  THE FROST. NEW GROWTH OR BLOOMS MAY ALSO BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JCL
4 follow-up statements
804 
WWUS74 KMEG 232044
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
344 PM CDT MON APR 23 2012

...FROST IS EXPECTED ACROSS PORTIONS OF WEST TENNESSEE AND
NORTHEAST MISSISSIPPI LATE TONIGHT AND EARLY TUESDAY MORNING...

.MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
FALL INTO THE MIDDLE 30S ACROSS PORTIONS OF WEST TENNESSEE AND
NORTHEAST MISSISSIPPI LATE TONIGHT AND EARLY TUESDAY MORNING. THIS
WILL RESULT IN AREAS OF FROST. WIDESPREAD FROST IS POSSIBLE IN THE
COLDEST LOCATIONS THAT ARE PROTECTED FROM THE WIND. THE AFFECTED
AREA IS GENERALLY ALONG AND EAST OF A LINE FROM MARTIN TENNESSEE
TO BOLIVAR TENNESSEE TO RIPLEY MISSISSIPPI.

MSZ004>006-009-TNZ003-004-020-021-052>055-090>092-240445-
/O.CON.KMEG.FR.Y.0003.120424T0600Z-120424T1300Z/
TIPPAH-ALCORN-TISHOMINGO-PRENTISS-WEAKLEY-HENRY-GIBSON-CARROLL-
MADISON-CHESTER-HENDERSON-DECATUR-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...MARTIN...
DRESDEN...PARIS...HUMBOLDT...MILAN...HUNTINGDON...JACKSON...
LEXINGTON...BOLIVAR...SAVANNAH
344 PM CDT MON APR 23 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
TUESDAY...

* TEMPERATURE/FROST COVERAGE...AREAS OF FROST CAN BE EXPECTED. 
  WIDESPREAD FROST IS POSSIBLE IN THE COLDEST LOCATIONS THAT ARE 
  PROTECTED FROM THE WIND. LOW TEMPERATURES WILL RANGE BETWEEN 
  34 AND 37 DEGREES. 

* TIMING...FROM 1 AM TO 8 AM TUESDAY MORNING.

* IMPACTS...TENDER VEGETATION THAT HAS BEEN RECENTLY PLANTED MAY 
  BE DAMAGED OR KILLED IF PROPER PRECAUTIONS ARE NOT TAKEN DUE 
  TO THE FROST. NEW GROWTH OR BLOOMS MAY ALSO BE DAMAGED OR 
  KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SJM
713 
WWUS74 KMEG 240422
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
1122 PM CDT MON APR 23 2012

...FROST IS EXPECTED ACROSS PORTIONS OF WEST TENNESSEE AND
NORTHEAST MISSISSIPPI LATE TONIGHT AND EARLY TUESDAY MORNING...

.MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
FALL INTO THE MIDDLE 30S ACROSS PORTIONS OF WEST TENNESSEE AND
NORTHEAST MISSISSIPPI LATE TONIGHT AND EARLY TUESDAY MORNING.
THIS WILL RESULT IN AREAS OF FROST. WIDESPREAD FROST IS POSSIBLE
IN THE COLDEST LOCATIONS THAT ARE PROTECTED FROM THE WIND. THE
AFFECTED AREA IS GENERALLY ALONG AND EAST OF A LINE FROM MARTIN
TENNESSEE TO BOLIVAR TENNESSEE TO RIPLEY MISSISSIPPI.

MSZ004>006-009-TNZ003-004-020-021-052>055-090>092-241230-
/O.CON.KMEG.FR.Y.0003.120424T0600Z-120424T1300Z/
TIPPAH-ALCORN-TISHOMINGO-PRENTISS-WEAKLEY-HENRY-GIBSON-CARROLL-
MADISON-CHESTER-HENDERSON-DECATUR-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...MARTIN...
DRESDEN...PARIS...HUMBOLDT...MILAN...HUNTINGDON...JACKSON...
LEXINGTON...BOLIVAR...SAVANNAH
1122 PM CDT MON APR 23 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT TUESDAY...

* TEMPERATURE/FROST COVERAGE...AREAS OF FROST CAN BE EXPECTED. 
  WIDESPREAD FROST IS POSSIBLE IN THE COLDEST LOCATIONS THAT ARE 
  PROTECTED FROM THE WIND. LOW TEMPERATURES WILL RANGE BETWEEN 
  34 AND 37 DEGREES. 

* TIMING...FROM 1 AM TO 8 AM TUESDAY MORNING.

* IMPACTS...TENDER VEGETATION THAT HAS BEEN RECENTLY PLANTED MAY 
  BE DAMAGED OR KILLED IF PROPER PRECAUTIONS ARE NOT TAKEN DUE 
  TO THE FROST. NEW GROWTH OR BLOOMS MAY ALSO BE DAMAGED OR 
  KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
804 
WWUS74 KMEG 240831
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
331 AM CDT TUE APR 24 2012

MSZ004>006-009-TNZ003-020-052-053-090-091-240945-
/O.CAN.KMEG.FR.Y.0003.000000T0000Z-120424T1300Z/
TIPPAH-ALCORN-TISHOMINGO-PRENTISS-WEAKLEY-GIBSON-MADISON-CHESTER-
HARDEMAN-MCNAIRY-
INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...MARTIN...
DRESDEN...HUMBOLDT...MILAN...JACKSON...BOLIVAR
331 AM CDT TUE APR 24 2012

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE FROST
ADVISORY. 

WINDS HAVE REMAINED HIGHER THAN EXPECTED WHICH HAS KEPT
TEMPERATURES A BIT TOO WARM FOR FROST FORMATION.

$$

TNZ004-021-054-055-092-241300-
/O.CON.KMEG.FR.Y.0003.000000T0000Z-120424T1300Z/
HENRY-CARROLL-HENDERSON-DECATUR-HARDIN-
INCLUDING THE CITIES OF...PARIS...HUNTINGDON...LEXINGTON...
SAVANNAH
331 AM CDT TUE APR 24 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TEMPERATURE/FROST COVERAGE...PATCHY FROST CAN BE EXPECTED. LOW
  TEMPERATURES WILL RANGE BETWEEN 34 AND 37 DEGREES.

* TIMING...UNTIL 8 AM.

* IMPACTS...TENDER VEGETATION THAT HAS BEEN RECENTLY PLANTED MAY 
  BE DAMAGED OR KILLED IF PROPER PRECAUTIONS ARE NOT TAKEN DUE 
  TO THE FROST. NEW GROWTH OR BLOOMS MAY ALSO BE DAMAGED OR 
  KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

BORGHOFF
321 
WWUS74 KMEG 241236
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
736 AM CDT TUE APR 24 2012

TNZ004-021-054-055-092-241345-
/O.CAN.KMEG.FR.Y.0003.000000T0000Z-120424T1300Z/
HENRY-CARROLL-HENDERSON-DECATUR-HARDIN-
INCLUDING THE CITIES OF...PARIS...HUNTINGDON...LEXINGTON...
SAVANNAH
736 AM CDT TUE APR 24 2012

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE FROST
ADVISORY. 

$$

BORGHOFF

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this frost advisory went out at Apr 23, 12:24 AM CDT, 3 hours 37 minutes earlier.

Area forecast discussion, Apr 23, 12:24 AM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1224 AM CDT MON APR 23 2012

.PREV DISCUSSION... /ISSUED 906 PM CDT SUN APR 22 2012/

DISCUSSION...00Z UPPER AIR ANALYSIS PLACES AN UPPER LEVEL LOW
ACROSS OHIO/KENTUCKY THIS EVENING. REGIONAL WSR-88D RADAR TRENDS
OVER THE PAST COUPLE OF HOURS HAVE SHOWN A CONSIDERABLE DECREASE
IN THE COVERAGE OF RAIN SHOWERS ACROSS THE MID SOUTH AS DAYTIME
INSTABILITY HAS DIMINISHED. LATEST TRENDS INDICATE CLOUDS WILL
CONTINUE TO DECREASE IN COVERAGE OVERNIGHT...RESULTING IN CLEAR TO
MOSTLY CLEAR SKIES...ESPECIALLY TOWARDS SUNRISE.

BASED ON LATEST SHORT TERM TRENDS WILL MAKE SOME ADJUSTMENTS TO
WIND SPEEDS...CLOUD COVER...AND TEMPERATURES. WILL ALSO INCLUDE
PATCHY FROST ACROSS PORTIONS OF WEST TENNESSEE NEAR THE TENNESSEE
RIVER WHERE TEMPERATURES MAY DROP TO THE UPPER 30S BY SUNRISE AND
WINDS MAY DECOUPLE ENOUGH FOR SOME PATCHY FROST TO FORM.

UPDATED GRIDS WILL BE PUBLISHED SHORTLY.

CJC

&&

.PREV DISCUSSION... /ISSUED 321 PM CDT SUN APR 22 2012/

A REINFORCING COLD FRONT IS MOVING THROUGH NORTHEAST MISSISSIPPI
AT THIS TIME. STRONG NORTHWEST WINDS CONTINUE BEHIND THE FRONT.
SPEEDS ARE SUSTAINED AROUND 25 MPH AND ARE GUSTING TO 35 MPH. WILL
KEEP WIND ADVISORY GOING THROUGH 7 PM. THEREAFTER...SPEEDS SHOULD
STAY BETWEEN 10 TO 15 MPH. SCATTERED SHOWERS ARE ALSO MOVING
THROUGH A GOOD PORTION OF THE CWA. MODELS INDICATE THAT THESE
SHOULD DISSIPATE BY 7 PM. ALTHOUGH THE CLOUDS MAY HANG ON MUCH OF
THE EVENING BUT SHOULD START TO BREAK UP SHORTLY BEFORE MIDNIGHT.
THEN WOULD NOT BE SURPRISED TO SEE CLEAR SKIES BY SUNRISE. COLDER
AIR WILL CONTINUE TO FILTER INTO THE REGION BEHIND THE FRONT. WITH
THE CLOUDS AND WINDS EXPECTED TO STAY UP DO NOT EXPECT LOWS TO
DROP AS LOW AS WHAT OCCURRED THIS MORNING ALTHOUGH THERE WILL
STILL DROP INTO THE UPPER 30S ACROSS MUCH OF WEST TENNESSEE AND
NORTHEAST MISSISSIPPI.

HIGH PRESSURE WILL BUILD INTO THE MIDSOUTH FOR THE BEGINNING OF THE
WEEK. MONDAY WILL BE CHILLY. EXPECT SOME COLD AIR STRATO-CUMULUS
CLOUDS TO DEVELOP BY THE AFTERNOON. HIGHS SHOULD BE IN THE LOWER TO
MID 60S. CLOUDS SHOULD DISSIPATE DURING THE EVENING LEAVING MOSTLY
CLEAR SKIES. HIGH WILL SHIFT SOUTHWARD BUT WINDS MAY STILL BE LIGHT
ENOUGH TO DROP INTO AT LEAST THE UPPER 30S ACROSS PORTIONS OF WEST
TENNESSEE AND NORTHEAST MISSISSIPPI AGAIN. IF WINDS WERE TO GO
CALM...FROST DEVELOPMENT COULD BECOME AN ISSUE IN CERTAIN AREAS.

BY TUESDAY...HIGH PRESSURE WILL BE FAR ENOUGH TO THE SOUTH AND EAST
THAT WINDS TURN AROUND TO THE SOUTH OR SOUTHWEST. THIS WILL ALLOW
WARMER TEMPERATURES TO FILTER INTO THE AREA. HIGHS WILL BE IN THE
LOWER TO MID 70S.

TUESDAY NIGHT INTO WEDNESDAY...GFS AND ECMWF INDICATING THAT A WARM
FRONT WILL SET UP NEAR THE MO/AR AND TN/KY BORDER LATE TUESDAY
NIGHT INTO WEDNESDAY. A FEW SHOWERS AND THUNDERSTORMS COULD
DEVELOP ALONG THE FRONT TUESDAY NIGHT INTO EARLY WEDNESDAY BEFORE
THE FRONT SURGES NORTHWARD. STRONG SOUTHWESTERLY WINDS ARE
EXPECTED ON WEDNESDAY THAT WILL ALLOW TEMPERATURES TO SOAR INTO
THE 80S FOR HIGHS.

WEDNESDAY NIGHT THROUGH FRIDAY...MODELS ARE SLOWER ON PROGRESSION OF
COLD FRONT SOUTHWARD INTO THE CWA. NOW LOOKS LIKE TIMING COULD BE MORE
DURING THE DAY THURSDAY. MODELS ALSO DISAGREE ON HOW FAR SOUTH THE
FRONT WILL GO BEFORE STALLING AND MOVING BACK NORTHWARD AS A WARM
FRONT. THE GFS BARELY PUSHES THE FRONT INTO THE CWA BEFORE MOVING
BACK NORTHWARD AS A WARM FRONT THURSDAY NIGHT INTO EARLY FRIDAY.
THE 00Z ECMWF BRINGS THE FRONT THROUGH ALMOST ALL OF THE CWA
BEFORE MOVING THE FRONT BACK NORTH. THE GFS SOLUTION SEEMS MORE
PLAUSIBLE DUE TO THE STRENGTH OF THE UPPER RIDGE THAT WILL BE OVER
THE AREA. WILL BUMP UP TEMPERATURES AND CUT BACK ON POPS SLIGHTLY AS
A RESULT.

NEXT WEEKEND...WARM CONDITIONS WILL CONTINUE WITH A WARM FRONT
LOCATED TO THE NORTH AND A COLD FRONT LOCATED TO THE WEST. THE GFS
DEVELOPS A MCS SATURDAY NIGHT INTO SUNDAY MORNING AND MOVES IT INTO
NORTHERN PORTIONS OF THE CWA. THE 00Z ECMWF REMAINS DRY. WILL
LEAN TOWARD A DRY FORECAST AT THIS POINT.

KRM

&&

.AVIATION...

06Z TAFS

VFR CONDITIONS EXPECTED OVER THE NEXT 24 HOURS.  NORTHERLY WINDS
WILL REMAIN STRONG AND GUSTY THIS EVENING...DIMINISHING TO AROUND
7-10 KNOTS OVERNIGHT...THEN RESTRENGTHENING AFTER SUNRISE TOMORROW
FROM 10 TO 15 KTS...WITH GUSTS AROUND 22KTS. WINDS WILL WEAKEN AGAIN
AFTER SUNSET.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  63  46  73  60 /   0   0   0  10
MKL  61  37  70  55 /   0   0   0  20
JBR  64  43  74  56 /   0   0   0  20
TUP  62  39  72  52 /   0   0   0  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Apr 22, 7:08 PM CDT, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
708 PM CDT SUN APR 22 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-231100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
708 PM CDT SUN APR 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AN ELEVATED FIRE DANGER IS POSSIBLE MONDAY AFTERNOON AS GUSTY WINDS
COMBINE WITH LOW AFTERNOON RELATIVE HUMIDITY VALUES. A FEW STRONG OR
SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY AS A COLD FRONT MOVES
INTO THE AREA FROM THE NORTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

Nearby

Frost Advisories in Tennessee, 2012Frost Advisories in Mississippi, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.